MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11607704
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 1000 ml baxter bag; non bd extension set; 100 ml wg critical bag, therapy date unk.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that the unit manager was answering a call light and was assisting the patient to the bathroom when the alaris lvp detached from the pcu and fell causing the tubing set to separate during a magnesium/0.9% sodium chloride infusion.
 
Additional Manufacturer Narrative
Disregard initial file suspect has been changed from a disposable set to an instrument.Please reference the new manufacturer #2016493-2019-00690 from emdr (b)(4).
 
Event or Problem Description
It was reported that the unit manager answered a call light on the medical/surgical unit to assist the adult patient to the bathroom and while crossing over the bathroom door threshold the alaris pump module detached from the pcu and fell to the floor causing the tubing set to separate and leak at the upper fitment during a primary infusion of 0.9% sodium chloride and a secondary infusion of magnesium/0.9% sodium chloride infusion.It was later stated that facility biomed presumes that the pump module was not fully latched/connected to the pcu.Due to this the customer would like bd to consider adding a safety feature that warns when the pump module is not fully attached to the pcu.The customer also stated that there were no adverse effects caused to the patient from the event.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8664966
Report Number9616066-2019-01504
Device Sequence Number2340641
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11607704
Device Catalogue Number11607704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, THERAPY DATE UNK